# SDR AUS20010645

- Difficulty date: June 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, ALV9510R
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LH ALTERNATOR. INVESTIGATION FOUND REAR BEARING COLLAPSED CAUSING DRIVE ADAPTER FAILURE AND METAL CONTAMINATION OF THE ENGINE.
